MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP RADIOLUCENT

PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP RADIOLUCENT
Model Number 3034-00
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no deviations were found and the product sent in complies with the specification, no causal link can be established between the product in question and the incident described.Our experience is, that pinning technique can contribute to a loss of pressure and/or slippages.In this context, we refer the user to our corresponding recommendations in the instruction manual (secure the patient's head to the skull clamp): "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline." this product was combined with third-party skull pins.We recommend using our skull pins in combination with our skull clamps.Risks due to not permitted system combinations with third party components could not be excluded, as in this case.
 
Event or Problem Description
Distributor informed us on april 23 that one of our products was invovled in a procedure (crani airo case) in which the treated patient sustained a laceration.

Brand Name
DORO® SKULL CLAMP RADIOLUCENT
Common Device Name
DORO® SKULL CLAMP RADIOLUCENT
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
MDR Report Key19297103
Report Number3003923579-2024-00017
Device Sequence Number20297449
Product Code HBL
UDI-Device Identifier04250435502181
UDI-Public04250435502181
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2024
Report Date (Section F) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3034-00
Device Catalogue Number3034-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2024
Distributor Facility Aware Date04/23/2024
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer04/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown